# SDR SWAA2021062878785

- Difficulty date: May 31, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-252569 / [01] TOOL USED: CALIPER P/N 500-752-10; S/N 15183542; DUE DATE 04-OCT-21; [02] TOOL USED: P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 05-MAR-22; [03] TOOL USED: P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 05-MAR-22.; [04] TOOL USED: P/N: NORTEC 600 D; S/N: 210138103; DUE DATE: 05-MAR-22.; [05] TOOL USED: P/N: 25 DL PLUS; S/N: 071504410; DUE DATE: 20-NOV-21.; [06] TOOL USED: RADIUS GAUGE P/N S167C; S/N AE-27308; DUE DATE 20-AUG-21; [07] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22.; [08] TOL USED: CALIPER P/N 500-197-30; S/N A18135102; DUE DATE 02-JAN-22; [09] PERFORMED PERMANENT REPAIR ON STRINGER 26L LOC. BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND DRAWING 143A3230 SHEET 121 REV. A. MATERIAL USED: ALUMINUM SHEETS P/N 7075-0.045 P.O. 2021 134008; P/N 7075-T0-0.050 P.O. 2021 139514.; [10] PERFORMED PERMANENT REPAIR ON STRINGER 26L LOC. BTW BS 500D TO BS 540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND DRAWING 143A3230 SHEET 121 REV. A. MATERIAL USED: ALUMINUM SHEETS P/N 7075-0.045 P.O. 2021 134008; P/N 7075-T0-0.050 P.O. 2021 139514. RII
